# SDR SWAA041661

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 65,937 hours, 71,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Part serial: 30640
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT AT AFT SERVICE DOOR INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PER MM.
